Losing weight after risperdal

Common Questions and Answers about Losing weight after risperdal

losing-weight

Avatar n tn If he has gained a lot of weight (above what is considered normal), a switch to another medication may help, and losing the excess weight may help bring the glucose levels down. In any event, once you have results on the tests, I hope his doctor will have a good plan of action. What a good mom to notice these changes and to be concerned enough to check them out. I hope all will be OK.
918275 tn?1254068752 Some things I do such as when medication gives me a dry mouth drinking water or flavored seltzer water instead of soda make a big difference as well as relocating snacks out of the house and then losing the urge to eat them. But if after all that is said and done you are gaining weight on your own from the medication Topomax could be something to ask your psychiatrist about.
Avatar n tn The medication helped show improvement, but there was noticeable weight gain. This led to the doctor prescribing Concerta. After switching medicaitons, there have been several facial tics (dyskinesia like facial movements) that have occured. While they have improved moderately, they still are occuring on day 5. Looking to find out whether these facial tics are from the withdrawal of Risperdal or the side effects of Concerta. Please advise.
Avatar f tn I gained sixty pounds on Risperdal im on Geodon which is for bipolar disorder I weigh 180 now I was 200 then I quit it ask for something else I want to try olanzapine but I will not see the doc for another kind :)
Business woman2 Does any one know the most serious side effects of risperdal consta shot apart from weight gain... and depressive episodes. and death in elderly patient with dimentia?
Avatar f tn Hi everyone, My husband has been taking Risperdal for about 3 months now and he is complaining about weight gain. Indeed he gained some weight, but he is so thin that it's hard to notice. For now I'm trying to keep our healthy diet as it has always been and keep telling him to do some exercise, I do Yoga and Biking...
Avatar m tn I hated oral risperdal, is risperdal consta better in terms of injected does it also have less side effects and less prolactin?
Avatar f tn The longer you take it the less you will care if you ever have sex again. I am obsessive about sex and my dr had to take me off of it so I went to Risperdal. It was a nice alternative after the transfer period. It kept the voices from getting me nuts. I'm on Invega now because the Risperdal ruined my blood pressure and sugar levels. Being diabetic sux rox but I'll live with it if I don't have to hear them telling me I'm scum all the time.
Avatar f tn Zeldox can be activating and has less of a potential to cause weight gain than Seroquel and Risperdal but Abilify is another antipsychotic that has the same potential. You could ask about that. I believe that a new antipsychotic Saphris was just FDA approved for bipolar. If its available that's another option. And of course there are many traditional mood stabilizers: http://www.psycheducation.org/depression/meds/moodstabilizers.
Avatar m tn ive been taken risperdal and celexa for the last 3 month ang gain 32 pounds. ive veen training and eating normally but still noticed to be getting fat. now my doctor changed me to wellbutrin 100 so now i dont know if i will get more fat or just loose some of it. can anyone tell me how this works???
Avatar f tn I was recently diagnosed schizophrenic which I'm very sad about and in disbelief. I was put on risperdal and I already don't want to take it anymore. I have the following side effects from it: fatigue, constipation, and I sleep long hours maybe 12. I want to know if the constipation goes away and how long does it take for the body to het used to the medication. I've read many reports to not stop medications.
Avatar n tn I was put on geodon after risperdal too. The risperdal was causing weight gain that I was not comfortable with. The geodon has worked fine although I am now weaning off it too. At first I was taking 160mg a day. Now I'm down to 60mg a day. I'm starting to go down a little lately but I don't know if it's from the decreased dose of geodon or not. I'm weaning off of all my meds right now.
Avatar n tn The medication helped show improvement, but there was noticeable weight gain. This led to the doctor prescribing Concerta. After switching medicaitons, there have been several facial tics (dyskinesia like facial movements) that have occured. While they have improved moderately, they still are occuring on day 5. Looking to find out whether these facial tics are from the withdrawal of Risperdal or the side effects of Concerta. Please advise.
Avatar n tn currently on 100mg Luvox, .5mg risperdal in morning, .5mg risperdal at night - anxiety/depression/mood swings/insomnia symptoms , havent held a job in years. problems with decision making and follow thru/concentration. short temper. i think risperdal is killing my physical ability - im very physically active until i started taking it. i've also gained some weight although it's a small amount.
Avatar m tn Should I consult my physician about removing me from my medications? What if its decided I should continue and I work extra hard on losing weight, will that likely resolve the situation? I am curious to hear what I should do because from what I have read, if they stay this way for two or three years, its permanent and I wouldn't be comfortable with that. I am not comfortable with it now. If it makes any difference - I am 28 years old. Thank you for your advice!
Avatar f tn acne, excessive hair growth, depression, anxiety, slight weight gain, and complete cessation of a period for the 2 yrs I was on risperdal. My theory is that the risperdal forced absence of period caused an increase in androgens, which resulted in PCOS. I am getting tested on Monday and keeping my fingers crossed that my blood work shows a positive indication of PCOS. That way, I can get into the solution and start taking Yaz, which, from what I understand, is THE b.c.
Avatar m tn Okay, let me ask this a different way? I want to get off the saphris because of the side effects but am afraid of being suicidal again. I'd heard Risperdal is used as a "booster" med for people being on anti-depressants. I take 40mg citalopram (generic version of celexa) and 225 mg Venlafaxine (for effexor) each day, then went to 5mg saphris in am and bedtime. I wondered about using Risperdal hoping not to have the same side effects.
Avatar m tn Well doctor gave me 2mg risperdal. At the beginning i was ok. When i start to worry little bit i started to get ill. I was disable to concentrate on my work. Later i took seroquel 300mg which i took in past and found some freshness. I was smooth on seroquel but when doctor start changing medicine from seroquel to risperdal , slowly disaster begin on my life. I miss 2 jobs. Which was so easy. Later i took the seroquel back i felt some relief now.
Avatar f tn Does anyone have any information about Risperdal Comstra IM.. Side effects, relieve of sx, etc.
Avatar f tn Apart from not being able to eat healthy I'm too tired to exercise. Risperdal makes me tired I want to talk to my psychiatrist about coming off of risperdal but I think I might have schizophrenia and I'm not sure if I do or not because it's just a possibility for now. I'm putting on south weight that I think I rather not deal with this med anymore.
Avatar f tn It is interesting that they started him on Risperdal instead of a stimulant med. Risperdal is a great med for bipolar - especially dysphoric manias and/or mixed states instead of euphoric manias. So I am guessing that early on they might have been having trouble figuring out if he had Bipolar or ADHD? At any rate, that is a tough combination for a child to have - and perhaps even harder on the parent. The problem is that both areas need to be treated.
Avatar m tn I was prescribed risperdal and cogentin for psychosis in March of 2011. At first the medication cause my neck to jerk to the side and stay there. Which led to them giving me Benodryl to reverse the effects. They later gave me the injection so i wouldn't have to keep up with medication when i was released. I had a bad reaction to the injections because my muscles became stiff,I gain weight , my mouth kept filling with saliva and my face swelled.
Avatar m tn What are some the more "successful" medication cocktails people are seeing these days for OCD and especially the pure O type? I am currently on 112.5 mg of Effexor and moving up to 150 mg soon. I was "fine" for about 6 years after my last bout of medication (Risperdal and Zoloft) that I quit due to horrible weight gain. So, I am also looking to find the most weight neutral combination as well.
Avatar m tn Risperdal is not known to cause weight loss, and weight gain is a side effect to taking it.
Avatar n tn Which would make more sense then the Concerta being the problem. And Risperdal could be the reason for the weight gain too. Here is a link to the info I was looking at on Risperdal - http://www.crazymeds.us/pmwiki/pmwiki.php/Meds/Risperdal By the way, don't suddenly stop the Risperdal. You must sloooowly come off of it. Good luck!